# SDR ASOA20150326015

- Difficulty date: March 26, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- Aircraft time: 33,416 hours, 25,619 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Part number: 22250100003
- Part serial: 594
- Condition: Faulty
- Location: Nlg
- Part time: 33,416 hours, 25,619 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH AT 5000 FT PILOTED REPORTED THE NOSE GEAR DOORS OPENED AND REMAINED OPEN WITH THE GEAR LEVER IN THE UP POSITION.  MAINTENANCE R & R THE NOSE GEAR DOOR SOLENOID VALVE WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
